# SDR IPXA2021073072273

- Difficulty date: July 23, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,824 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ADA013022
- Condition: Cracked
- Location: Bs 1761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCTR CARGO L/H PANEL SUPPORT ANGLE AT STA 1761 IS CRACKED.REMOVE, REPLACED ANGLE AT THE CTR CARGO L/H SIDE AT STA 1761 IAW SRM 51-35-01. (MINOR)
